# SDR WX0A2025091732565

- Difficulty date: September 15, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N321NV
- Make and model: Airbus A319-111
- Aircraft serial: 2527
- Aircraft time: 52,759 hours, 34,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EMERGENCY EXIT COVER ON L1 DOOR OUT OF PLACE / REPLACED EMERGENCY EXIT COVER AT L1 DOOR IAW AMM 33-51-13-400-001-A"
